# SDR AALA961174

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 720-738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD WING SPAR AND LOWER CHORD ANGLE.  CORROSION REMOVED INSTALLED DOUBLERS PER SRM 57-10-6 PG 2A-2C, 6, 7, AND 9.  (M)
